MAUDE Adverse Event Report: INFRAREDX, INC. TVC INSIGHT CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER

INFRAREDX, INC. TVC INSIGHT CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number TVC-C195-20
Health Effect - Clinical Code Thrombus (2101)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Percutaneous coronary intervention of the left anterior descending (lad) coronary artery.Diagnostic imaging with a combination near-infrared spectroscopy (nirs) and intravascular ultrasound (ivus) catheter.Thrombus was formed in the lad while attempting to cross a lesion with the nirs-ivus catheter.The catheter was removed and the thrombus was aspirated with an aspiration catheter to restore blood flow.No further attempt was made to use the nirs-ivus catheter following aspiration.Operator reported feeling resistance while attempting to cross the lesion through the tortuous vessel, possibly harming the intima and causing a thrombus.

Brand Name
TVC INSIGHT CATHETER
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
INFRAREDX, INC.
34 third ave
burlington MA 01803 4414
MDR Report Key7023059
Report Number3004722468-2017-00003
Device Sequence Number2037075
Product Code OGZ
UDI-Device Identifier00857595006203
UDI-Public(01)00857595006203(17)180821(10)G37614
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2017
Report Date (Section F) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/21/2018
Device Model NumberTVC-C195-20
Device Lot NumberG37614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2017
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer10/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;